MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU300
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Visual Impairment (2138); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.Best estimate was (b)(6) 2021.If explanted, give date: not applicable, as the lens remains implanted.  the device was not returned for analysis as the lens remain implanted in the eye.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a 30 degree rotation on zcu300 model intraocular lens(iol) that remains implanted in patient's operative eye.Surgeon plans to reposition the lens.No further information provided.
 
Additional Manufacturer Narrative
Additional information received on 3/3/2021 stated that there was a decrease in vision slowly and it was noticed after pod1, patient was 20/30+ pod1 and was 20/60 pow1 (with noted lens rotation).Repositioning of lens took place on (b)(6) 2021, additional two incisions were made and patient was doing well at the time of discharge.Visual acuity pre-op (pre-initial implant): 20/500 visual acuity post-op (post-initial implant): 20/60 target refractive value pre-op (pre-initial implant): plano final refractive value post-op (post-initial implant): -3.50 + 4.75 @ 140 as a result the following fields have been updated: additional information: section a2: age/date of birth: 78 years.Section a3: gender: male.Section a5: ethnicity/race: hispanic.Section b2: outcomes attributed to adverse event : required intervention to prevent permanent impairment/damage (devices) section b3: date of event: (b)(6) 2021.Section e1: email address: avni.Badami@gmail.Com.Corrected data: section b1: corrected data: report type: adverse event and product problem.Section initial reporter: corrected data: phone: (b)(6).Section h6: corrected data: health effect impact code: 4628¿ device reposition section h6: corrected data: health effect clinical code: 2138 ¿ vision loss section h11-corrected data: serious injury device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11376257
Report Number2648035-2021-07298
Device Sequence Number11708770
Product Code HQL
UDI-Device Identifier05050474660243
UDI-Public(01)05050474660243(17)250129
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberZCU300
Device Catalogue NumberZCU300U245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR